# SDR ASAA2016032016025

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 29,387 hours, 8,947 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP. ACCOMPLISHED SATCOM RESET PROCEDURES IAW QRH.  SATCOM OPS NORMAL.  ACFT GROUNDED.  ACCOMPLISHED ACARS INTERFACE TEST, TEST PASS REF AMM 23-15-00-839-005 7, FIM 23-15, TASK 801.
